MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY
Model Number M0061603250
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a percuflex urinary diversion stent was to be used in a procedure.During unpacking, a small debris-like piece was found inside the packaging.The procedure was completed with another of the same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block b3: event date: approximated based on the date the manufacturer became aware of the event.Block h6: device code a180104 captures the reportable event of device foreign material present in device.
 
Additional Manufacturer Narrative
Block b3: event date: approximated based on the date the manufacturer became aware of the event.Block h6: device code a180104 captures the reportable event of device foreign material present in device.Block h11: investigation analysis the returned urinary diversion ureteral stent with other parts of the kit and the pouch was analyzed, and during the inspection no damage was found, which did not confirm the reported event.Based on the most relevant information, the reported "device foreign material present in device", after visual, microscope and functional inspections in the complaint device, it was not possible to identify any evidence of either the alleged issue or any defect on the device.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event of "device foreign material present in device" was defined in the risk documentation.Based on the results of the device evaluation, an investigation conclusion code of device problem excluded was assigned to this investigation.
 
Event or Problem Description

Brand Name
PERCUFLEX URINARY DIVERSION STENT
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24315250
Report Number2124215-2026-07754
Device Sequence Number5583574
Product Code LJE
UDI-Device Identifier08714729821137
UDI-Public(01)08714729821137(17)280311(10)37676038
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061603250
Device Catalogue Number160-325
Device Lot Number0037676038
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown